# SDR ABXA9701862

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769759502
- Condition: Cracked
- Location: Ws 518
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER LEADING STATION XFS 518 HAS CRACK ORIGINATING FROM FASTENER HOLE.  REPAIRED IAW ABX REA D857-20383MR.
